# SDR 96ZZZX811

- Difficulty date: December 12, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2628M
- Make and model: Cessna 441
- Aircraft serial: 4410151
- System (JASC): 3250 · Landing Gear Steering System
- Part: Bellcrank
- Part number: 57423081
- Condition: Twisted
- Location: Nlg Steering
- Part time: 1,881 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED LACK OF STEERING AUTHORITY TO THE LEFT.  INSPECTION SHOWED STEERING BELLCRANK BENT AND TWISTED.  STEERING LIMIT 'TATTLE TALE' FITTING WAS INTACT.  PILOT REPORTED IT GOT WORSE OVER A PERIOD OF TIME.  FINALLY, COULD NOT HOLD A HEADING ON THE TAXIWAY.
